How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2613
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

My granddaughter started to use birth control pills to

Customer Question

my granddaughter started to use birth control pills to regulate her cycle. she started having severe headaches. she missed 2 pills and her cycle started up again after 5 days on them. when finished she started the pills again , than 3 days later she started her cycle. she is 13.
JA: Is the headache episodic or daily? Any nausea along with the headache?
Customer: they were but they haven't been lately
JA: Anything else in your medical history you think the doctor should know?
Customer: no she is quite healthy not over weight
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Health
Expert:  Onlinedoc replied 6 months ago.

Hi, I'm Dr.Nitika-a board certified physician. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.

As per your description,she is experiencing Breakthrough bleeding-bleeding while taking the active pills of combined oral contraceptives, or other hormonal contraceptives.

Breakthrough bleeding or spotting can happen at any time while on pills.In most cases it stop by itself after one or two cycles. It usually occurs at the time of using the first few packs since the woman's body is still trying to adjust to the pill. If it does not resolve on its own then there is a need to switch to different pill formulations, or to switch to a non-hormonal method of birth control.

You should see her gynecologist if she feels fatigue,excessive bleeding and persistent.

Hope this helps.
Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
We are here to help you until you satisfy.

Expert:  Onlinedoc replied 6 months ago.

May I help you more?
Waiting for your reply.
Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thanks.